# SDR MASA2012091425107

- Difficulty date: September 14, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 22,599 hours, 17,945 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM NR 1 LOW PRESS CAUTION HYD LEVEL 0 EMERGENCY DECLARED.  REMOVED AND REPLACED LEFT EDP PRESSURE LINE.
